Hard lumps from injecting in the same place

By blauren93 Latest Reply 2012-11-03 13:22:47 -0500
Started 2012-10-23 15:43:27 -0500

Hi. I was wondering if anyone had any suggestions on how to get rid of those hard lumps from where you inject all the time? I automatically inject in my stomach and now this place has a small hard lump here. I heard this can happen. I am obviously going to switch my site but how do you get rid of these lumps? Any suggestions? Thanks! Lauren

7 replies

forsakes alive
forsakes alive 2012-10-25 21:04:42 -0500 Report

I have had the lumpy effect also, there is a guage you can get from your Doc,so you wont actually give in the same area all of the time,rotation is important to do ,

draco59 2012-10-23 21:50:04 -0500 Report

Even though I'm a T2D, I us a Victoza an injectable. I also use my stomach, but use different sides and sights every time. A friend at work, has been injecting since he was a kid, now in 40’s, he had that problem along with scaring… but he changed from stomach to thighs, scares and lumps were gone in a couple of ears. But the big thing is don’t use the same site all the time….
Good luck and take care…. :)

IronOre 2012-10-23 21:43:18 -0500 Report

You just need to stop injecting there for a while.
It probably won't be too long before it's gone.
Other than that I don't know what to do.

jigsaw 2012-10-23 17:48:32 -0500 Report

blauren93, I have been injecting in my abdominal area for over a year. I have not experienced any lumps ! I alternate sides from left side to right side. I never inject to close to the previous injection area. I have been instructed to inject straight into the fatty area ( 90 degree angle ) at least two inches away from the belly button.
Not sure why your getting lumps or even if you are doing anything to cause it. I have heard from a few others however, that the hard lumps will disappear over time. Hope this helps!